I am on the overnette pill and have been for 6 months. I have taken 2 breaks so far, and for both i have had my period in the 3rd or 4th day of the break. This months I am on my 5th day of the break and I have had a very very light bleed so I thought it had come and about 10 hours later I had nothing anymore. This has never happened to me before. Could this mean I am pregnant?
Welcome to ehealthforum.
Having delayed and lighter period could be one of the symptoms of pregnancy. If you were regular on the pills, then pregnancy chances are less. There could also be a probability that after regular use of pills, the bleeding and symptoms have lightened, which is seen with few birth control use, they help with regulating periods and bleeding duration (both flow and duration). Consider visiting your gynecologist for examination and tests to look for the underlying cause.
hi im just after starting the overnette pill and i am going away next month but when i take my second brake next month that will be during my holidays.. im just wondering is there any chance i would be able to take my break next month after the 21 tables so that the next break after that would be after my holidays.?
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.